| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Battery Problem (2885); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had motor error.The motor grind slower and light and also battery if was diminished.The insulin pump had scratches and also had no delivery alerts.Contrast was dim and insulin pump also received unexpected error code.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.